JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMON FIXED POINT THEOREM OF SEMI-COMPATIBLE MAPS ON INTUITIONISTIC FUZZY METRIC SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMMON FIXED POINT THEOREM OF SEMI-COMPATIBLE MAPS ON INTUITIONISTIC FUZZY METRIC SPACE
Park, Jong-Seo;
  PDF(new window)
 Abstract
In this paper, we prove common fixed point theorems for semi-compatible mappings on intuitionistic fuzzy metric space with different some conditions of Park and Kim [10]. This research extended and generalized the results of Singh and Chauhan [14].
 Keywords
intuitionistic fuzzy metric space;Cauchy sequence;complete;compatible map;semi-compatible map;
 Language
English
 Cited by
 References
1.
S. Banach, Theorie des operations lineaires, Monografje Mathematyczne., Warsaw 1932.

2.
M. Grabiec, Fixed point in fuzzy metric spaces, Fuzzy Sets and Systems 27 (1988), 385–389. crossref(new window)

3.
G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci. 9 (1986), 779–791.

4.
G. Jungck, Compatible mappings and common fixed point (2), Internat. J. Math. Math. Sci. 11 (1988), no. 2, 285–288. crossref(new window)

5.
J. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326–334.

6.
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos Solitons & Fractals 22 (2004), no. 5, 1039–1046. crossref(new window)

7.
J. H. Park, J. S. Park, and Y. C. Kwun, A common fixed point theorem in the intuitionistic fuzzy metric space, Advances in Natural Comput. Data Mining(Proc. 2nd ICNC and 3rd FSKD) (2006), 293–300.

8.
J. S. Park, On some results in intuitionistic fuzzy metric space, J. Fixed Point Theory & Appl. 3 (2008), no. 1, 39–48.

9.
J. S. Park and S. Y. Kim, A fixed point Theorem in a fuzzy metric space, F. J. M. S. 1 (1999), no .6, 927–934.

10.
J. S. Park and S. Y. Kim, Common fixed point theorem and example in intuitionistic fuzzy metric space, J. K. I. I. S. 18 (2008), no. 4, 524–529.

11.
J. S. Park and Y. C. Kwun, Some fixed point theorems in the intuitionistic fuzzy metric spaces, F. J. M. S. 24 (2007), no. 2, 227–239.

12.
J. S. Park, Y. C. Kwun, and J. H. Park, A fixed point theorem in the intuitionistic fuzzy metric spaces, F. J. M. S. 16 (2005), no. 2, 137–149.

13.
B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), no. 10, 314–334.

14.
B. Singh and M. S. Chauhan, Common fixed points of compatible maps in fuzzy metric spaces, Fuzzy Sets and Systems 115 (2000), 471–475. crossref(new window)

15.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338–353. crossref(new window)